How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Scott Nimmo Your Own Question
Dr Scott Nimmo
Dr Scott Nimmo, Dog Veterinarian
Category: Dog Veterinary
Satisfied Customers: 20716
Experience:  BVMS, MRCVS. { Glasgow UK }
10315041
Type Your Dog Veterinary Question Here...
Dr Scott Nimmo is online now
A new question is answered every 9 seconds

My German Shepard ate a used 75mg. Fetenayl patch .... What

Customer Question

My German Shepard ate a used 75mg. Fetenayl patch .... What should I do to make him throw up ? Or just what should I do ?
Submitted: 2 years ago.
Category: Dog Veterinary
Expert:  Dr Scott Nimmo replied 2 years ago.

Hello and welcome,

This is just a quick note to let you know that I am locked on to your question and am working on it now.

My name is***** and I am a small animal vet with many years experience and rest assured I will do my best to answer your question to your satisfaction today. You can expect a written reply sometime within the next fifteen minutes or so.

We also have the option to talk things over by telephone or via an internet service such as Skype. Please get back to me if this is more convenient for you. { There is a small extra charge for phone calls }

Regards,

Dr Scott

Expert:  Dr Scott Nimmo replied 2 years ago.

Hello again and thanks for waiting.

I have worked out an answer for you ...

1. One of the best things you can do in this sort of situation is to make Cain sick immediately and try recover the patch that way, if you can do this within the first hour after ingestion { Two hours at the absolute outside } then things should be fine . For the sake of speed I will give you a link on how to do this best : LINK

2. However even if you do not induce vomiting the chances are that things will not be so bad as a lot of chemical has already been taken from the patch { As it was used already } , so with a larger dog like yours this is likely be well tolerated with only minimal side effects.

3. However if you fail to induce vomiting or if any odd symptoms occur then you should have your dog checked over by a vet without delay. In your case expected side effects could include vomiting, diarrhoea, inappetance and signs of abdominal pain.

I hope I have covered your question fully enough but if you would like further clarification or to talk things over a bit more then I will be on-line for the next hour or so and I will be more than pleased to continue working with you.

Regards,

Dr Scott

Please be kind enough to rate my service to you after we have concluded our dialogue, such feedback helps me maintain the quality of my answers.

Expert:  Dr Scott Nimmo replied 2 years ago.

Hello again,

I am just checking back in to see how Cain is getting on after our recent dialogue concerning the Fentanyl patch.

How are things going?

Regards,

Dr Scott

Please be kind enough to rate my service to you { Using the site rating system }, such feedback really helps me maintain the quality of my answers.